# SDR CA140522018

- Difficulty date: May 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 38,984 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272W469056
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK AROUND FOUND HYD FLUID LEAKING FROM AFT BELLY DRAIN NEAR POTABLE WATER SERV PANEL.  UPON FUTHER INSPECTION BULK CARGO, RT SIDE BEHIND WATER TANKS, FOUND HYD SYS RETURN LINE LEAKING.  PN 272W4690-56. BS 2150 PIN HOLE IN RADIUS NEAR UNION  RESOLUTION: LINE 272W4690-56 SWAGED AT 2 LOCATIONS IAW AMM 20-10-09-300-801 & P.P. B777-29-53582. LEAK CHECK CARRIED OUT. SERVICEABLE.
